# SDR IPXA2013111100789

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG LP "B" ENG FIRE DETECTOR SYS ILLUMINATED .  CLEANED FWD LWR FIRE LOOP RESPONDER OF CARBON BUILD-UP, OPS CHECKED GOOD IAW AMM 26-11-00.
